Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 140–140 | Cite as

Cyanoacrylate/sirolimus

Oral erosion and pulmonary embolism: 5 case reports
Case report
  • 19 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective review of six patients conducted between 1 January 2013 and 31 December 2017, five patients (3 males and 2 females) aged 9−44 years were described, who developed oral erosion during treatment with sirolimus for arteriovenous malformation (AVM). Additionally, one out of these five patients developed pulmonary embolism during treatment with cyanoacrylate [dosages, routes and durations of treatments to reactions onset not stated].

Patient 1: A 44-year-old man, who had AVM of right inferior ear and neck, started receiving treatment with sirolimus followed by endovascular embolisation. Sirolimus therapy was initiated one month before the embolisation. He developed oral erosion (mouth sores) secondary to sirolimus use, which was treated with magic mouthwash...

Reference

  1. Chelliah MP, et al. Management of complex arteriovenous malformations using a novel combination therapeutic algorithm. JAMA Dermatology 154: 1316-1319, No. 11, Nov 2018. Available from: URL: http://doi.org/10.1001/jamadermatol.2018.3039 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations